# SDR 96ZZZX3435

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1658U
- Make and model: Cessna 207
- Aircraft serial: 20700258
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 98600582
- Condition: Binds
- Location: Flap Follow-Up
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABLE WAS OF A DIFFERENT DESIGN THAN THE ORIGINAL CABLE REMOVED.  NEW CABLE WOULD BIND IN THE HOUSING WHEN INSTALLED IN AIRCRAFT.  A SECOND CABLE WAS PURCHASED AOG AND FOUND TO HAVE THE SAME PROBLEMS.
